# SDR HEEA954342

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B
- Aircraft serial: 2771
- Engine: Tmeca ARRIEL1
- System (JASC): 7412 · Exciter
- Part: Igniter
- Part number: 9560136490
- Condition: Failed
- Location: Engine
- Part time: 877 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER SOLID STATE CRATERED AND LEAD FRAYED. PART SCRAPPED LOCALLY.
